Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the analytic continuation of mapping functions


Authors: Philip Davis and Henry Pollak
Journal: Trans. Amer. Math. Soc. 87 (1958), 198-225
MSC: Primary 30.00
MathSciNet review: 0095254
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0095254-8
Article copyright: © Copyright 1958 American Mathematical Society